# SDR SWAA2015081942975

- Difficulty date: July 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED BETWEEN BS 646 TO 823, RBL 44.  R & R SEAT TRACK IAW SRM & DWG.
